The existence theorem for the solution of a nonlinear least squares problemReportar como inadecuado




The existence theorem for the solution of a nonlinear least squares problem - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.1 June 1996. -

In this paper we prove a theorem which gives necessary and sufficient conditions which guarantee the existence of the global minimum for a continuous real valued function bounded from below, which is defined on a non-compact set.

The use of the theorem is illustrated by an example of the least squares problem.

least squares; existence problem; exponential function



Autor: D. Jukić -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados